Mathematische Zeitschrift

, Volume 259, Issue 1, pp 217–230

A Riemann–Roch theorem in tropical geometry

Article

DOI: 10.1007/s00209-007-0222-4

Cite this article as:
Gathmann, A. & Kerber, M. Math. Z. (2008) 259: 217. doi:10.1007/s00209-007-0222-4

Abstract

Recently, Baker and Norine have proven a Riemann–Roch theorem for finite graphs. We extend their results to metric graphs and thus establish a Riemann–Roch theorem for divisors on (abstract) tropical curves.

Mathematics Subject Classification (2000)

Primary 14N3551M20Secondary 14N10

Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  1. 1.Fachbereich MathematikTU KaiserslauternKaiserslauternGermany